Suspected Rivaroxaban-Induced Anaphylaxis Secondary to Ingestion of Rivaroxaban and Nimesulide Without Cross-Reactivity to Dabigatran - A Case Report.
Аннотация
Here, we describe a case of anaphylaxis secondary to rivaroxaban in a 61-year-old woman 24 hours after orthopedic surgery. 10-15 minutes after ingestion of rivaroxaban and nimesulide, the patient's palms started itching, her face and lips swelled, her face flushed, she developed shortness of breath and subsequently lost consciousness. Serum tryptase levels at the time of the anaphylactic reaction were elevated, with subsequent measurement one month later returning a value within the normal range. Dabigatran and meloxicam were identified as suitable alternative drugs by oral provocation at an allergy clinic. Even though rivaroxaban rarely causes serious allergic reactions, when prescribing it, it is important to analyze patients' medical history for possible previously experienced drug-induced allergic reactions and to be aware of the risks of possible undesired drug interactions.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.